MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2316700.Model: sc-2316-70.Serial: (b)(6).Batch: 16420798.
 
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief.The patient underwent a revision procedure where the spinal cord stimulator (scs) linear leads were replaced with a paddle lead.The patient was doing well postoperatively, and the explanted leads were not returned due to hospital policy.
 
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief.The patient underwent a revision procedure where the spinal cord stimulator (scs) linear leads were replaced with a paddle lead.The patient was doing well postoperatively.The explanted leads were not returned due to hospital policy.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2316700.Model: sc-2316-70.Serial: (b)(6).Batch: 16420798.Udi: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads upn: (b)(6) model: sc-2316-70 serial: (b)(6) batch: 16420798 udi: (b)(4) sc-2316-70 (sn: (b)(6)/(b)(6)) investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on all available information, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20252343
Report Number3006630150-2024-06231
Device Sequence Number12928400
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/04/2015
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number16420798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer04/16/2026
05/26/2026
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date04/28/2026
06/19/2026
Date Device Manufactured10/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale